MathSciNet Relay Station
MathSciNet bibliographic data
MR120638 55.00
Raymond, Frank Separation and union theorems for generalized manifolds with boundary. Michigan Math. J 7 1960 7–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement